# SDR SWAA2022113076537

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY ISLE LIGHTS INOP ON THE RT AND LT SIDES.  REMOVED AND REPLACED M1670 AMD M1676 BATTERY PACKS, OPS CHECKED IAW AMM 33-51-06, CHECKED GOOD.
